# SDR DALA2023071005540

- Difficulty date: July 10, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 CORROSION ON BEAM STA 345 FROM BL 0 TO LBL 22 AT W1. CORRECTION ACTION: SUMMARY OF NRC 00369: BEAM STA 345 FROM BL 0 TO LBL 22 AT W1 WAS REPAIRED PER B757-200 SRM (2857888)
